Doctor insights on:
Synthroid And Bloating
Enzymes: Sounds like poor digestion. Consider enzymes and betaine hcl. Consider probiotics and live cultured foods such as kombucha. ...Read more
I have hypothyroidism, metabolic syndrome and am pre-diabetic., with gallstones. Will metformin and Synthroid (thyroxine) help?
See below: Synthroid (thyroxine) can help hypothyroidism, dosing should be started by your dr.Metformin can help with blood sugar control, though there is no specific recommendations when it cones to pre-diabetes. Exercise and proper diet should be part of the treatment as well. Be well. ...Read more
I am on 9 mg of predezone and have extreme fatigue, upset stomach and loose bowels. Are these side effects of this medicine?
Is gluten/dairy free chocolate okay for gastritis diet? Currently taking Zantac, Protonix, (pantoprazole) and Levsin-SL for loss of appetite, nausea, gnawing feeling
Assumed Dx and RX:
It seems that you diagnosed youself, ? was the Rx given by a MD, Why are you taking 3 medicines
Anorexia, nausea, may be side effects of medicines , or you may have underlying Peptic ulcer disease/Gall bladder disease/Dyspepsia, that needs work up, not self treatment.
You need to see a gastroenterologist for definite Dx, and proper management.
Taking 40mg of nexium. Can I split the dose so i take morning and night? Just stopped h plyori treatment and symptoms burping and heartburn, nausea
Yes. You can take: the whole dose at one time or split it into 2 doses approximately 12 hours apart. Dr. Anne ...Read more
Yes, but . . .: Yes, they are possible side effects, but don't stop your medication before contacting your doctor. They could be does-related (you may need a smaller dose) or even unrelated. That is, it could be a coincidence, and the cause might be something else (like an infection). Get checked straight away if the diarrhea and rash have not already resolved. ...Read more
Yes: Yes, with just sips of water.Get a more detailed answer ›
Having constant abdominal cramps, bloating, gas, and alternating bouts of constipation and diarrhea. Often brought on by stress, anxiety, and diet.
I suggest seeing a: Gastroenterologist or your physician. Improving healthfulness of your diet if very important. If you can find a quiet place - do so. Breath in slowly & deeply through your nostrils. Fill your lungs with air (but not to the point of discomfort). In the meantime try this: hold for a count of five then slowly begin to exhale through an open mouth. Repeat at least 12 times, longer if you need to. ...Read more
Stomach problems for 3 yrs now. gas, diahrea, constipation, bloating, and anxiety. diagnosed with IBS/strep b and now taking probiotic. sleepy a lot?
GI symptoms: Please continue to see your doctor. Ask him/her about getting food sensitivity lab test. Great Plains Laboratory in KS has a good one. You may be ingesting a food that doesn't agree. This is sometimes something we crave. Wheat and diary tend to be at the top of the list. A nutritionist can help. Peace and good health. ...Read more
Not reported: Metformin has not been reported to interfere with the absorption of thyroid hormones. One report suggested it could lower TSH levels in some patients but with no effect on thyroid hormone levels (t4). I recommend you have your levels checked if symptomatic or as recommended by your provider. ...Read more
Yes: Yes, these can certainly be side effects if the timing with when you started the drug and the symptoms coming on are obvious. You should talk to your doctor ASAP to determine if this is true or not....but it certainly sounds like a strong candidate. ...Read more
Yes: All ssri antidepressants including Lexapro (escitalopram) can cause a queasy feeling in the stomach. This is why it's usually advised to take such meds after eating; they tend to cause less stomach upset if mixed with food. The amount of stomach upset is also related to dosage, and in some cases the dose can be divided (ie, half as much, twice a day) to minimize this problem. Ask your doctor. ...Read moreSee 1 more doctor answer
I have hypothyroidism.i take 100 mg thyronorm everyday still I have symptoms of fatigue weight gain constipation low appetite etc.TSH level is 2.217?
Always bloated/full feeling despite eating clean, and weight gain. Some constipation and slow digestion/metabolism. My GI is out of ideas after tests.
Further eval needed: Consider seeing a holistic or integrative type doctor. Further study to evaluate your diet, intestinal microbes and metabolism will help. Studies to consider; comprehensive digestive stool analysis, organic acid test, TSH, free T3 (liothyronine) and free T4. Try eating "Paleo" (google it) and adding probiotics for the time being. ...Read more
Too much Thyroid?: Hi taking too much thyroid medication can lead to all kinds of problems, including sweating and heart palpitations and rapid heart beat. If you are experiencing these symptoms it is time for a visit to your physician and a blood test to measure your TSH levels at the very least. ...Read more